Escitalopram side effects
Basically i am feeling fatigue, over masturbation, day dreaming, sleepy, tired, unwillingness to study, anger and abusive to my gf and suspecting her, i was a topper but now in my b. Tech i got too many back logs that lead me in more depression My psychiatrist told me to take Escitalopram 10 mg for a month Now after a month my appetite is better, my breathing is better, thoughts are not too much intense now but still i denial study and that worrying me, i am still tired fatigue and unwilling to study, i afraid to even see to the big books, and the biggest side effect of Escitalopram is i have to make effort to remember things My mother is schizophrenia patient and some psychiatrist told me to take antipsychotic medication too but i dont feel hallucinations, delution, hearing noises etc Should still i take antipsychotic drug just bcz my mother is schizophrenic I just want to study and control my anger and suspecting my partner and want to be more energetic What should i do?
Like the answers? Chat privately with the doctor of your choice
Hello there.... Take steps to control stress, to increase your resilience and boost your self-esteem. Reach out to family and friends, especially in times of crisis, to help you weather rough spells. Get treatment at the earliest sign of a problem to help prevent depression from worsening. Consider getting long-term maintenance treatment to help preven,t a relapse of symptoms..... Consult Psychiatrist....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.